# SDR ASAA2018112027090

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,978 hours, 12,714 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING AT 9 O’CLOCK STRUT ON NR 1 ENGINE. GROUNDED - YES. REMOVED 9:00 STRUT PANEL FOR ACCESS. SECURED & TORQUED, LOOSE VBV FUEL TUBE "B" NUT AT THE STRUT MOUNT, INSTALLED STRUT FAIRING AT THE 9 O’CLOCK POSITION, REF SHOP MANUAL 72-00-00 -ASSY 002. LEAK CHECK GOOD, NO LEAKS NOTED.
